# SDR AALA201703179034

- Difficulty date: March 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737832
- Aircraft serial: 31199
- Aircraft time: 7,628 hours, 2,717 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Damaged
- Location: Seat 7de
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY WHITE SMOKE FROM POWER PORT AT SEAT 7D/E.  SMOKE STOPPED AFTER POWER TURNED OFF.   FOUND LIQUID DAMAGE.  REMOVED AND REPLACED SEAT POWER BOX AT 7DEF IAW AMM 44-22-44-000-801 (AALA201703179018) AND AC OUTLET UNIT AT 7D IAW AMM 44-22-43-000-801. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
